# SDR ASOA02249

- Difficulty date: April 27, 2002
- Submitted: November 4, 2002
- Operation: Air carrier
- Aircraft: N232AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120036
- System (JASC): 1420 · Electrical Connectors
- Part: Splice
- Part number: MS22759
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 4382 - DURING A GROUND INSPECTION IN ATL, THE FIRST FOUR FLOOR EMERGENCY LIGHTS WERE FOUND TO BE INOPERATIVE.  MAINTENANCE FOUND AND REPAIRED A BAD SPLICE ON THE EMERGENCY LIGHT STRIP.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
